# SDR A6WA200940727

- Difficulty date: October 18, 2009
- Submitted: December 4, 2009
- Operation: Air carrier
- Aircraft: N469AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7917
- Aircraft time: 13,494 hours, 12,714 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shim
- Condition: Corroded
- Location: Bs 319
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR THRESHOLD PLATE SHIM (LAMINATED) CORRODED.  SERVICE DOOR THRESHOLD PLATE SHIM (LAMINATED) CORROSION REMOVED IAW SRM 51-21-06.  (K)
